# SDR USAA000053

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 345
- Part time: 24,023 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - STA 345, BL ZERO TO LBL 22, BEAM HAS CORROSION, LEVEL 1.  REPAIRED PER TR 53-15-01 AND EA 66460.  (X)
